MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA H CEMENTLESS STEM STANDARD SIZE 3

MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA H CEMENTLESS STEM STANDARD SIZE 3
Model Number 01.12.023
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 08/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25-08-2025: lot 2009049: (b)(4) items manufactured and released on 02-12-2020 expiration date: 2025-11-24.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by clinical affairs department: a revision surgery was performed approximately four years after the primary tha due to stem loosening.The available radiographic image clearly demonstrates signs of loosening, with radiolucent lines visible around the entire stem.Conclusion: aseptic loosening is a well-documented complication in the literature, frequently associated with multifactorial or unclear etiology.In this case as well, the precise cause of failure cannot be definitively determined based on the information available.However, we do not have elements to suspect a defective or malfunctioning device.
 
Event or Problem Description
At about 3 years and 11 months from primary the patient underwent revision due to a loose stem.Surgeon revised the stem to a x-acta stem and surgery was completed successfully.

Brand Name
QUADRA H FEMORAL STEMS
Common Device Name
QUADRA H CEMENTLESS STEM STANDARD SIZE 3
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23081974
Report Number3005180920-2025-00854
Device Sequence Number14613702
Product Code JDI
UDI-Device Identifier07630030802041
UDI-Public07630030802041
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/24/2025
Device Model Number01.12.023
Device Lot Number2009049
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Initial Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown